RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 331–333 (Mi dan8976)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Integral equations of convolution type in boundary value problems of the kinetic theory of gases

A. V. Latyshev, G. A. Manucharyan, Yu. I. Yalamov

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (327 kB)

Bibliographic databases:
UDC: 517.958
Presented: А. Ю. Ишлинский
Received: 16.01.1985

Citation: A. V. Latyshev, G. A. Manucharyan, Yu. I. Yalamov, “Integral equations of convolution type in boundary value problems of the kinetic theory of gases”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 331–333

Citation in format AMSBIB
\Bibitem{LatManYal85}
\by A.~V.~Latyshev, G.~A.~Manucharyan, Yu.~I.~Yalamov
\paper Integral equations of convolution type in boundary value problems
of the kinetic theory of gases
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 331--333
\mathnet{http://mi.mathnet.ru/dan8976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806457}


Linking options:
  • http://mi.mathnet.ru/eng/dan8976
  • http://mi.mathnet.ru/eng/dan/v284/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Latyshev, A. A. Yushkanov, “The theory and accurate solutions of problems of the slip of a binary gas along a plane surface”, U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 58–65  mathnet  mathscinet  zmath  isi
    2. N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Comput. Math. Math. Phys., 38:3 (1998), 452–467  mathnet  mathscinet  zmath
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019